MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. GUARDIAN STRAIGHT STEM 11MM X 152MM TITANIUM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. GUARDIAN STRAIGHT STEM 11MM X 152MM TITANIUM; KNEE COMPONENT
Model Number 25000011
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, there was unstable construct.

Brand Name
GUARDIAN STRAIGHT STEM 11MM X 152MM TITANIUM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11401656
Report Number3010536692-2021-00130
Device Sequence Number11895129
Product Code JDI
UDI-Device IdentifierM684250000111
UDI-PublicM684250000111
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K013035
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number25000011
Device Catalogue Number25000011
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/08/2021
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer02/08/2021
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date04/10/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;